| Model Number |
211.812 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an osteotomy procedure on an unknown date, utilizing (2) 2.4 mm cannulated screws.Postoperatively, the patient had surgical site infection reported.No surgical revision was necessary as there was a union of fracture achieved until 12 weeks post op.Patient outcome is unknown.No further information is available.This report is for (1) 2.4mm cannulated screw long thread 12mm.This is report 2 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.